Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i2-3.110
pages 73-86

Dynamic Feedback Synthesis for Linear Systems

V. E. Belozerov
Dnepropetrovsk State University, Dnepropetrovsk Technical University of Railway Transport

ABSTRAKT

For a general linear control system with state, input, and output spaces of dimensions n, m, and p, respectively, and an integer l ≥ 0 satisfying the constraint n<mp + l (m + p − min(m,p)), an algorithm for constructing a dynamic compensator of order l is designed. For nmp, the minimal order lminof the compensator admitted by the control system is given by the relation 1 + (nmp)/(m + p−1)> lmin ≥ (nmp)/(m +p− 1). (For n < mp, lmin= 0). The use of the algorithm is illustrated by an example.


Articles with similar content:

A Certain Combinatorial Problem in the Class of Permutations Over the Residue Ring Zn Modulo Odd n
Journal of Automation and Information Sciences, Vol.30, 1998, issue 4-5
A. A. Levitskaya
Asymptotic Approximation of the Solution to the Robin Problem in a Thick Multistructure
International Journal for Multiscale Computational Engineering, Vol.4, 2006, issue 5-6
C. D'Apice, Taras A. Mel'nik, U. De Maio
Robustness and Unstiffness of Singularly Perturbed Control Systems
Journal of Automation and Information Sciences, Vol.36, 2004, issue 11
Sergey A. Dubovik
NUMERICAL STUDY OF p − n INTERFACE EFFECTS
International Journal for Multiscale Computational Engineering, Vol.13, 2015, issue 2
J.-H. Jung, H. Kim, J. W. Ha, Seong Min Kim, J. B. Kim, J.-H. Kwon, J.-H. Bae
On the Solution of a Modal Control Problem in a Limiting Case
Journal of Automation and Information Sciences, Vol.32, 2000, issue 5
Vasiliy Ye. Belozyorov